# SDR AALA202311209534

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 73,861 hours, 28,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION ON FLIGHT ATTENDANT PANEL. SERVICED L2 DOOR DAMPER.
